Get the Desktop App for Battle.net Now
- All your games in 1 place
- Log in once
- Automatic game updates
my account name is felix#3410. i have a hardcore role named MyFirExp.
it was just 5 minutes before when i join a public room.
i entered the brawling room, i met a WD player named mir156 .
my life is decreased 3000 per second when he use the barrage skill so i think i cant win . my life is still decreasing when i back to town until i dead in the town~~~~~~
its totally a serious bug!!!!!
so i need to ask my role back~
Customer Service Representative
Thank you for taking the time to contact Blizzard Entertainment Customer Support. I do understand your frustrations, as Hardcore character's of any level present a unique challenge with the ultimate result if something happens.
However, we simply are not able to fulfill your request. We cannot alter heroes, followers, artisans, or achievements. Hardcore characters cannot be recovered regardless of what mechanism may have led to their deaths. This includes any issues with the server.
For more information on restorations in Diablo III, see our support article: http://www.battle.net/support/article/4600047
We hope that you continue to enjoy your adventures in Sanctuary!
Game Master Tyghaing
this is the answer from blz~.
pity for the big corp's answer
TyghaingThis is obviously a copy-paste answer.
You should write again to that ticket, until they either acknowledge that you have lost your character in PvP situation or roll it back.
State that you lost your character in PvP right at the start of your ticket so it won't go unnoticed and gets something more then an autoreply.
Maybe try calling them on skype as well.
Edited by Endeavour#2758 on 2/12/2013 11:44 PM PST
Threats of violence. We take these seriously and will alert the proper authorities.
Posts containing personal information about other players. This includes physical addresses, e-mail addresses, phone numbers, and inappropriate photos and/or videos.
Harassing or discriminatory language. This will not be tolerated.